# SDR PCAA9600329

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICBJ
- Make and model: Dhav DHC8102
- Aircraft serial: 215
- System (JASC): 5520 · Elevator Structure
- Part: Plate
- Part number: 85510031
- Condition: Loose
- Location: Horiz Stab
- Part time: 15,269 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR GUST LOCK PLATE HAS SEVERAL WORKING JO-BOLTS.  REPAIRED GUST LOCK PLATES IAW DHC REPAIR DRAWING 8-55-099.  AIRCRAFT RETURNED TO SERVICE.  (M)
